# SDR UIEA2019041603889

- Difficulty date: April 12, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,877 hours, 17,092 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Stuck
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSIDE DAILY CHECK, FOUND LEFT FWD FUEL PUMP SWITCH STUCK.(  REMOVED AND REINSTALLED SWITCH, CLEANED DEBRIS FROM CASE, AND RELAMPED. OPS CHECK OK PER B767 REF AMM 33-13-00.   )
